RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1641–1648 (Mi de8832)  

This article is cited in 7 scientific papers (total in 8 papers)

Ordinary Differential Equations

On strongly convex differential games

G. E. Ivanov, E. S. Polovinkin

Moscow Institute of Physics and Technology

Full text: PDF file (1217 kB)

English version:
Differential Equations, 1995, 31:10, 1603–1612

Bibliographic databases:
UDC: 517.977.8
Received: 15.06.1995

Citation: G. E. Ivanov, E. S. Polovinkin, “On strongly convex differential games”, Differ. Uravn., 31:10 (1995), 1641–1648; Differ. Equ., 31:10 (1995), 1603–1612

Citation in format AMSBIB
\Bibitem{IvaPol95}
\by G.~E.~Ivanov, E.~S.~Polovinkin
\paper On strongly convex differential games
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1641--1648
\mathnet{http://mi.mathnet.ru/de8832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433881}
\zmath{https://zbmath.org/?q=an:0867.90139}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1603--1612


Linking options:
  • http://mi.mathnet.ru/eng/de8832
  • http://mi.mathnet.ru/eng/de/v31/i10/p1641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kurzhanskii, N. B. Melnikov, “On the problem of control synthesis: the Pontryagin alternating integral and the Hamilton–Jacobi equation”, Sb. Math., 191:6 (2000), 849–881  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. S. Polovinkin, G. E. Ivanov, M. V. Balashov, R. V. Konstantinov, A. V. Khorev, “An algorithm for the numerical solution of linear differential games”, Sb. Math., 192:10 (2001), 1515–1542  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. V. Balashov, “On the $P$-Property of Compact Convex Sets”, Math. Notes, 71:3 (2002), 295–304  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. E. Ivanov, “Weak convexity in the senses of Vial and Efimov–Stechkin”, Izv. Math., 69:6 (2005), 1113–1135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. G. E. Ivanov, “Weakly Convex Sets and Their Properties”, Math. Notes, 79:1 (2006), 55–78  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. G. E. Ivanov, V. A. Kazeev, “Minimax algorithm for constructing an optimal control strategy in differential games with a lipschitz payoff”, Comput. Math. Math. Phys., 51:4 (2011), 550–574  mathnet  crossref  mathscinet  isi  elib
    7. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Russian Math. Surveys, 71:5 (2016), 983–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. D. V. Kornev, “Chislennye metody resheniya differentsialnykh igr s neterminalnoi platoi”, Izv. IMI UdGU, 2016, no. 2(48), 82–151  mathnet  elib
  • Number of views:
    This page:104
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019